Open Access
2014 On Bernstein Polynomials Method to the System of Abel Integral Equations
A. Jafarian, S. Measoomy Nia, Alireza K. Golmankhaneh, D. Baleanu
Abstr. Appl. Anal. 2014(SI08): 1-7 (2014). DOI: 10.1155/2014/796286


This paper deals with a new implementation of the Bernstein polynomials method to the numerical solution of a special kind of singular system. For this aim, first the truncated Bernstein series polynomials of the solution functions are substituted in the given problem. Using some properties of these polynomials, the solution of the problem is reduced to solve a linear system of algebraic equations. In order to confirm the reliability and accuracy of the proposed method, some weakly Abel integral equations systems with comparisons are solved in detail as numerical examples.


Download Citation

A. Jafarian. S. Measoomy Nia. Alireza K. Golmankhaneh. D. Baleanu. "On Bernstein Polynomials Method to the System of Abel Integral Equations." Abstr. Appl. Anal. 2014 (SI08) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07023091
MathSciNet: MR3208566
Digital Object Identifier: 10.1155/2014/796286

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI08 • 2014
Back to Top